Journal of Mathematics and Statistics

NEW APPROACH TO SOLVE HYBRID FUZZY DIFFERENTIAL EQUATION

Saveetha Natesan, Nirmala Venkatachalem and S. Chenthur Pandian

DOI : 10.3844/jmssp.2013.175.179

Journal of Mathematics and Statistics

Volume 9, Issue 3

Pages 175-179

Abstract

This study presents solution for the first order hybrid fuzzy differential equation by Runge-Kutta method of order two with new parameters and Harmonic mean of ki’s which are used in the main formula in order to increase the order of accuracy of the solution. This method is discussed in detail followed by a complete error analysis. The accuracy and efficiency of the proposed method is illustrated by solving a fuzzy initial value problem.

Copyright

© 2013 Saveetha Natesan, Nirmala Venkatachalem and S. Chenthur Pandian. This is an open access article distributed under the terms of the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original author and source are credited.